# SDR 20010425CW002

- Difficulty date: March 22, 2001
- Submitted: April 25, 2001
- Operation: Air carrier
- Aircraft: N9UP
- Make and model: Beech 1900D
- System (JASC): 3411 · Pitot/Static System
- Part: Drain Line
- Condition: Corroded
- Location: Pitot/Static Drn
- Component: Pitot/Static Drn, Raythn
- Component part number: 125800A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND 4 PITOT/ STATIC DRAINS LEAKING DURING 24 MONTH PITOT/STATIC SYSTEM CERTIFICATION.  FOUND LEFT AFT DRAIN RESERVOIR AND LINE CORRODED.  FOUND DRAIN LINE ON RIGHT SIDE CHAFING ON ELEVATOR PRIMARY CONTROL CABLE.  CORROSION ON FITTINGS AND DRAIN BODIES AS FOUND.  REPLACED DRAIN INSERTS. (PHOTOS)
